# SDR C2XA95CL022

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3037223
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3565 - EWR-PHL - RIGHT ENGINE OIL PRESSURE WARNING WHEN RIGHT ENGINE WAS FEATHERED AT GATE.  CONTRACT MAINTENANCE SERVICED ENGINE OIL AND GROUND RAN ENGINE.  NO LEAKS WERE NOTED.  AIRCRAFT WAS DETERMINED TO BE SAFE FOR A FERRY FLIGHT FROM PHL TO EWR.  EWR MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE BREATHER TUBE CARBON SEAL IAW PWA MM 72-20-00.  OPERATIONAL AND LEAK CHECKS WERE NOTED.  AIRCRAFT WAS DETERMINED TO BE SAFE FOR A FERRY FLIGHT FROM PHL TO EWR.  EWR MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE BREATHER TUBE CARBON SEAL IAW PWA MM 72-20-00.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
